# SDR HALA2016110200398

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Frame 65
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ROLLER TRAY  HAS CORROSION AT FRAME 65.  THE  AFT CARGO ROLLER TRAY WAS REPLACED IAW AMM 25-51-21-400-802-A REV 55.00.
